# SDR ASAA2020041332632

- Difficulty date: April 12, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 42,533 hours, 12,559 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START, RECALL SHOWS ZONE TEMP LIGHT. LIGHT DISTINGUISHED ON RESET. GROUNDED - YES. ACCOMPLISHED #2 PACK TEMP CONTROL BITE, LOGGED: TRIM VALVE, FLT DECK . FAULT CLEARED, REF B737-800 FIM 21-62 TASK 801. ACCOMPLISHED CONTROL CABIN AUTO TEMP CONTROL FIM 21-61 TASK 861, OPS NML.
